# SDR CA130515011

- Difficulty date: May 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 241 hours
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: M25010136
- Condition: Malfunctioned
- Location: Engine
- Part time: 283 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN)  DURING CRUISE FLIGHT AND APPROXIMATELY 30 TO 45 MINUTES AFTER TAKEOFF THE PILOT HEARD A PING AND NOTED THE FADEC DEGRADE AND RESTART LIGHTS ON.  UPON LANDING THE THROTTLE WAS SELECTED TO IDLE BUT THE ENGINE REMAINED AT 100 PERCENT NR.  WITH THE THROTTLE PLA MATCHED, NEAR IDLE, FOR THE INDICATED NG THE FADEC WAS SWITCHED INTO MANUAL MODE.  THE ENGINE AND NR DECREASED TOWARDS IDLE SPEED AND AS THE RPM REACHED IDLE THE PILOT SELECTED AUTO MODE AND THE LIGHTS EXTINGUISHED. AFTER OPS CHECKS AND A LOCAL TEST FLIGHT THE PILOT RETURNED TO THE OPERATOR`S MAIN MAINTENANCE BASE. THE GPS SCREEN SHOWED A HMU PLA POT AND PLA12FLT CODES. THE ECU LISTED HARDFLT, PLAHDFLT, PLADFLT AND PLA 12 FLT FAULTS. TROUBLESHOOTING WAS COMPLETED IAW MFG FAULT ISOLATION MANUAL TASK 106 WHICH RECOMMEND HMU REPLACEMENT.
